# SDR GTIA2023022036977

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 30,671 hours, 13,958 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: D5461874020000
- Condition: Chafed
- Location: Duct Clamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING PYLON NO 2 EWIS INSPECTION FOUND COMBO SEAL DUCT CLAMP CHAFFING WITH THE PYLON RIB 08-09 WALL SKIN -VERIFIED LTPR NR # 5001214933-0020 HAS BEEN ACCOMPLISHED.
"
